# SDR SWAA2022032163589

- Difficulty date: September 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON EXTERNAL FUSELAGE SKIN BETWEEN STA 500D - 520; STR 28R - 28L; WL 150 / EXTERNAL FUSELAGE SKIN BS 500D-520 STR 28R-28L WL 150 REPAIRED PER ATS ER 19-05155 REV IR AND SWA EA 1-753-35948 REV IR.
